# SDR IXXA060616O

- Difficulty date: December 28, 2006
- Submitted: December 29, 2006
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- Aircraft time: 95,476 hours, 31,173 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Landing Gear
- Part time: 95,476 hours, 31,173 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM KPHL UPON RAISING THE GEAR, THE DOORS "NOT LATCH" LIGHT REMAINED ON.  THE CREW CYCLED GEAR PER THE CHECKLIST "DOORS NOT LATCH LIGHT "ON, WITH EXCESSIVE VIBRATION AND NOISE GEAR NOT LATCH "LIGHT" CAME ON. THE CREW RETURNED TO KPHL AND LANDED WITHOUT INCIDENT. MAINTENANCE INSPECTED THE LANDING GEAR AND LUBED THE NOSE LANDING GEAR AND DOORS, LUBED MAIN LANDING GEAR UP-LATCH MECHANISMS.  MAINTENANCE INSPECTED THE  SWITCHES, JACKED THE AIRCRAFT AND CYCLED GEAR SEVERAL TIMES IAW DACO DC8 MM 32-30-0, THE OPERATIONAL CHECK WAS GOOD.
